Title: A matricial computation of rational quadrature formulas on the unit circle
Authors: Bultheel, Adhemar ×
Cantero, Maria-José #
Issue Date: Sep-2009
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:52 issue:1 pages:47-68
Abstract: A matricial computation of quadrature formulas for orthogonal rational functions on the unit circle, is presented in this paper. The nodes of these quadrature formulas are the zeros of the para-orthogonal rational functions with poles in the exterior of the unit circle and the weights are given by the corresponding Christoffel numbers. We show how these nodes can be obtained as the eigenvalues of the operator Möbius transformations of Hessenberg matrices and also as the eigenvalues of the operator Möbius transformations of five-diagonal matrices, recently obtained. We illustrate the preceding results with some numerical examples.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Accepted 307KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science